Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 340890, 9 pages
Research Article

Network-Based Filter Design for Linear System with Random Delays

1School of Management, Shanghai University of Engineering Science, Shanghai 201620, China
2Department of Applied Mathematics, Nanjing University of Finance and Economics, Nanjing, Jiangsu 210046, China

Received 9 January 2013; Accepted 13 February 2013

Academic Editor: Yang Tang

Copyright © 2013 Ruixia Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruixia Yan, Zhong Wu, and Jinliang Liu, “Network-Based Filter Design for Linear System with Random Delays,” Mathematical Problems in Engineering, vol. 2013, Article ID 340890, 9 pages, 2013. doi:10.1155/2013/340890